# SDR UPS97222140

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65493981
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION IN WELL OF BARRIER NET CASTING BS 360 TO 380 LBL 5 WL 205.  MECHANICALLY REMOVED CORROSION IAW SRM 51-10-6, REWORK IS OUT OF LIMITS IAW SRM 53-10-1, REWORKED IAW TRAMCO EWO 97-2060 UPS EO FILE NR 727-53-1857 R1.
